# SDR GTIA2018090202826

- Difficulty date: September 2, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N903NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7011
- Aircraft time: 6,064 hours, 2,723 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Accumulator
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR AND R2 DOOR ASSIST ACCUMULATORS LOW. SERVICED L1 DOOR AND R2 DOOR ASSIST ACCUMULATORS TO PROPER PRESSURE IAW AMM 52-10-00.
